# SDR HNAA2011061300165

- Difficulty date: June 4, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 55,853 hours, 62,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307BPEGPL
- Part serial: NONE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY FLOOR ESCAPE PATH LIGHT INOP.  R & R BULB, OPS CHECKED GOOD.
